Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 21, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 1, 2018, 1:50 AM EDT for Grafton County, New Hampshire. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2018, 1:50 AM EDT (05:50 UTC)
- Expired
- Jul 1, 2018, 2:08 AM EDT
- In force
- 18 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Grafton County, NH
The radar
The Burlington radar (KCXX), 107 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 5.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 412 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WUUS51 KGYX 010550
SVRGYX
NHC009-010630-
/O.NEW.KGYX.SV.W.0021.180701T0550Z-180701T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
150 AM EDT SUN JUL 1 2018
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Northeastern Grafton County in northern New Hampshire...
* Until 230 AM EDT.
* At 149 AM EDT, a severe thunderstorm was located 14 miles west of
Littleton, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Littleton, Bethlehem, Lincoln, Haverhill, Franconia, Woodstock,
Lisbon, Bath, Benton, Easton, Monroe, Landaff, Lyman, and Sugar
Hill.
This includes Interstate 93 between mile markers 100 and 131.
This also includes...
Franconia Notch, Mount Moosilauke, Cannon Mountain, North Twin
Mountain, and Franconia Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4430 7203 4432 7203 4434 7198 4434 7193
4435 7191 4434 7187 4436 7181 4427 7158
4425 7157 4426 7155 4422 7146 4395 7176
4413 7204 4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 0549Z 311DEG 40KT 4434 7205
HAIL...0.75IN
WIND...60MPH
$$
MBC1 follow-up statement
783
WWUS51 KGYX 010608
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
208 AM EDT SUN JUL 1 2018
NHC009-010618-
/O.CAN.KGYX.SV.W.0021.000000T0000Z-180701T0630Z/
Grafton NH-
208 AM EDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAFTON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 4430 7203 4432 7203 4434 7198 4434 7193
4435 7191 4434 7187 4436 7181 4427 7158
4425 7157 4426 7155 4422 7146 4395 7176
4413 7204 4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 0606Z 311DEG 40KT 4420 7183
$$
MBCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:21 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 1, 12:21 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1221 AM EDT Sun Jul 1 2018
.SYNOPSIS...
High pressure will remain in control over the region Sunday
through Thursday with temperatures well above normal. A cold
front will finally bring relief to the region on Friday and will
be followed by high pressure and cooler temperatures on the
weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Update...
Additional convection continues to form upstream embedded in the
northwest flow. Isolated severe potential continues per latest
conditions and coordination with SPC. Strongest cell remains
the split cell that is moving into Vermont this hour. Monitoring
an increased number of cells entering the western mountains of
Maine. Rainfall rates are increasing in a few locations and
currently monitoring for locally heavy rainfall.
A Beach Hazard Statement has been issued for the coastline from
Portland and points east where water temperatures are just
below 60 degrees. Have also added patchy fog to the overnight
forecast.
Prev Disc...
Convection is moving southwest with time this afternoon,
setting up isolated thunderstorms in the region. Overnight hours
the models are progging a significant convective system or MCS
moving out of Canada and into northern sections of New Hampshire
and Maine. Temps only drop into the lower 60s to lower 70s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
Additional strong to severe convection is possible on Sunday as
thunderstorms move southeast around the periphery of the upper
level ridge. This will take the form of bowing structures and
short-lived supercells. Moisture is lacking never-the-less
winds are strong aloft. The real issue will be heat later on the
day.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Very hot week on tap in the extended forecast as east coast
ridge remains in place for much of the week. Heights will peak
on Monday and temperatures will soar well above normal. Apparent
temps in the Connecticut Valley and much of southern New
Hampshire will top out between 95 and 100 degrees and heat
advisories will be needed in these areas. Remainder of the
forecast area will remain below these values. Weak gradient will
allow a sea breeze to quickly develop in coastal areas
providing some relief from the heat but not the humidity.
Looking for temperatures to fall back into the 70s during the
afternoon. Although an isolated thunderstorm can't be ruled out
in northern zones by late in the day as a shallow shortwave
approaches from the west...most of the region should see a dry
day due to a lack of a trigger.
Have included some low chance pops for northern zones Monday
night but shallow shortwave mentioned above forecast to flatten
out overnight as surface boundary drops south into northern
zones. Reminder of the forecast area will see a very warm and
muggy night. Lows will range from the mid 60s to lower 70s.
Expecting even warmer temps on Tuesday as upper ridge holds
through the day. Looking for many areas away from the coast to
reach the 90s with mid to upper 90s in warmer portions of
southern New Hampshire and the Connecticut Valley. Lingering
boundary will settle into southern zones during the day and may
be enough to trigger afternoon convection but expect this
activity to be widely scattered.
More of the same for Wednesday and Thursday as upper ridge holds
over the area. Expect both days to feature highs in the lower
to mid 90s away from the coast with a continuing chance of
afternoon and evening thunderstorms.
Relief is in sight on Friday as a cold front forecast to drop
south through the region during the day. Increasing shear and
good CAPE will make severe thunderstorms likely as this
boundary drops south through the afternoon. Will see slightly
cooler temperatures with highs ranging through the 80s to near
90. High pressure will build in behind the front for the weekend
bringing cooler and less humid weather.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
Short term: VFR with areas of MVFR/IFR tonight in showers and
thunderstorms. Areas of MVFR/IFR aft 06z Sunday in fog. Becoming
VFR throughout aft 13z Sunday.
Long Term...
Generally VFR Monday through Thursday with scattered areas of
MVFR/IFR ceilings and vsby in showers and thunderstorms.
&&
.MARINE...
Short Term...Wind gusts to 20 kt overnight will allow for four
foot seas. Otherwise, winds and seas will remain well below SCA
thresholds.
Long Term...
No problems noted.
&&
.CLIMATE...
An extended period of hot weather will continue into
next week. With many people outdoors for the holiday we are
especially concerned with the heat and humidity. Here are some
facts:
In Concord, record highs include: 7/1 99 degrees in 1913, 7/2
98 degrees in 1966, 7/3 102 degrees in 1966, 7/4, 102 degrees in
1911, and for 7/5 101 degrees in 1911.
In Portland, record highs include: 7/1 93 degrees in 1971, 7/2
98 degrees in 1941, 7/3 95 degrees in 2002, 7/4, 90 degrees in
2010, and for 7/5 94 degrees in 1999.
In Augusta, record highs include: 7/1 92 degrees in 1971, 7/2
93 degrees in 1963, 7/3 94 degrees in 2002, 7/4, 93 degrees in
2002, and for 7/5 91 degrees in 2010.
--------------------------------------------------------------
Consecutive Days>=90F
Concord: Last time we saw 5 days or more in a row at or above
90 was 5 in 2013.
Concord: Last time we saw 6 days or more in a row at or above
90 was 6 in 2010.
Concord: Last time we saw 7 days or more in a row of at or
above 90 was 9 in 2002.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement from 8 AM EDT this morning through
this evening for MEZ024>028.
NH...Heat Advisory from noon today to 7 PM EDT Monday for
NHZ001>003-005-007-008-011-012-015.
MARINE...None.
&&
JCHazardous weather outlook, Jun 30, 11:33 PM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 1133 PM EDT Sat Jun 30 2018 NHZ001>003-005-007-008-011-012-015-020345- Northern Coos-Southern Coos-Northern Grafton-Southern Grafton- Sullivan-Merrimack-Cheshire-Eastern Hillsborough- Western And Central Hillsborough- 1133 PM EDT Sat Jun 30 2018 ...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 7 PM EDT MONDAY... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Scattered showers and thunderstorms expected overnight. A few storms may contain damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A hot and humid air mass will continue in the region this weekend, bringing a prolonged period of high heat and humidity. It is likely that Heat Advisory criteria (heat index 95 degrees) will be exceeded for portions of the area extending into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-NHZ014-020345- Coastal York-Coastal Rockingham- 1133 PM EDT Sat Jun 30 2018 This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...Tonight. Scattered showers and thunderstorms expected overnight. A few storms may contain damaging winds and some hail late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A very warm and humid air mass will continue in the region this weekend and into next week. However, there will be afternoon sea breezes during at least the first few days of this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-018>022-NHZ004-006-009-010-013-020345- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Northern Carroll-Southern Carroll-Belknap-Strafford- Interior Rockingham- 1133 PM EDT Sat Jun 30 2018 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Scattered showers and thunderstorms expected overnight. A few storms may contain damaging winds and some hail late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A hot and humid air mass will continue in the region this weekend, bringing a prolonged period of high heat and humidity. It is likely that Heat Advisory criteria (heat index 95 degrees) will be exceeded for portions of the area next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-020345- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1133 PM EDT Sat Jun 30 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No Hazardous Weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Areas of dense fog are possible over the waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ024>028-020345- Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- 1133 PM EDT Sat Jun 30 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Tonight. Scattered showers and thunderstorms expected overnight. A few storms may contain damaging winds and some hail late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. A very warm and humid air mass will continue in the region this weekend and into next week. However, there will be afternoon sea breezes during at least the first few days of this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 1, 12:00 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Gray ME
1200 AM EDT SUN JUL 1 2018
MEZ008-009-010445-
Northern Franklin-Central Somerset-
1200 AM EDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SOMERSET AND
NORTHWESTERN FRANKLIN COUNTIES...
At 1200 AM EDT, a strong thunderstorm was located 8 miles north of
Coburn Gore, moving southeast at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Eustis, Coburn Gore, Carrabassett Valley, Dead River, Pierce Pond,
Skinner, Jim Pond, Kibby, Flagstaff, Bigelow, King And Bartlett,
Merrill Strip, Beattie, Chain Of Ponds, Hobbstown, Wyman, Alder
Stream, Massachusetts Gore, Lowelltown and Carrying Place.
This also includes...
The Bigelows.
LAT...LON 4534 7002 4509 7025 4537 7081 4540 7082
4543 7078 4542 7074 4539 7072 4539 7068
4538 7066 4538 7064 4540 7064 4540 7062
4543 7063 4545 7068 4551 7072 4555 7069
TIME...MOT...LOC 0400Z 301DEG 37KT 4550 7082
JCSpecial weather statement, Jul 1, 12:47 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Gray ME
1247 AM EDT SUN JUL 1 2018
MEZ007>009-NHZ001-010545-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
1247 AM EDT SUN JUL 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD...
NORTHWESTERN SOMERSET...NORTHWESTERN FRANKLIN AND NORTHEASTERN COOS
COUNTIES...
At 1245 AM EDT, radar indicated an area of strong thunderstorms
located over northernmost Coos, norther Oxford, northern Franklin
and central Somerset counties moving east to southeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms. Also frequent lightning and locally heavy rainfall may occur.
Locations impacted include...
Jackman, Eustis, Coburn Gore, Rangeley, Pittsburg, Dallas Plantation,
Clarksville, Tim Pond, Davis, Moose River, Lynchtown, Long Pond,
Alder Stream, Parlin Pond, Wyman, Bowmantown, Coplin Plantation,
Stetsontown, Kibby and Lang.
This also includes...
First Connecticut Lake, Lake Francis State Park, Magalloway
Mountain, Second Connecticut Lake, and Third Connecticut Lake.
LAT...LON 4582 6971 4576 6973 4574 6981 4567 6974
4526 7002 4498 7073 4497 7109 4510 7146
4522 7142 4529 7127 4524 7113 4535 7101
4524 7084 4542 7080 4540 7062 4549 7072
4557 7069 4573 7038 4580 7042 4593 7026
TIME...MOT...LOC 0445Z 292DEG 30KT 4588 7042 4547 7071 4518 7142 4518
7157
JCSpecial weather statement, Jul 1, 12:51 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Gray ME
1251 AM EDT SUN JUL 1 2018
MEZ008-009-013-014-021-010530-
Southern Franklin-Southern Somerset-Kennebec-Northern
Franklin-Central Somerset-
1251 AM EDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC...SOUTH
CENTRAL SOMERSET AND SOUTHEASTERN FRANKLIN COUNTIES...
At 1251 AM EDT, a strong thunderstorm was located near Phillips, or
12 miles north of Farmington, moving southeast at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Waterville, Farmington, Fairfield, Oakland, Skowhegan, Madison,
China, Clinton, Belgrade, Kingfield, Phillips, Norridgewock, Benton,
Anson, Albion, Avon, Strong, Industry, Smithfield and Rome.
This includes Interstate 95 between mile markers 120 and 139.
LAT...LON 4436 6956 4481 7040 4496 7026 4461 6940
4455 6942 4455 6939
TIME...MOT...LOC 0451Z 303DEG 34KT 4484 7024
JCSpecial weather statement, Jul 1, 12:58 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Gray ME
1258 AM EDT SUN JUL 1 2018
MEZ007-008-NHZ001-010530-
Northern Oxford-Northern Franklin-Northern Coos-
1258 AM EDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OXFORD AND
NORTHEASTERN COOS COUNTIES...
At 1258 AM EDT, a strong thunderstorm was located 11 miles north of
Pittsburg, or 23 miles north of Colebrook, moving southeast at 45
mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Rangeley, Pittsburg, Clarksville, Adamstown, Parkertown, Lynchtown,
Lincoln Plantation, Lower Cupsuptic, Wentworth Location, Magalloway
Plantation, Parmachenee, Upper Cupsuptic and Richardsontown.
This also includes...
First Connecticut Lake, Lake Francis State Park, Magalloway
Mountain, Second Connecticut Lake, and Third Connecticut Lake.
LAT...LON 4529 7127 4527 7126 4525 7123 4525 7120
4524 7118 4525 7117 4524 7114 4501 7075
4481 7102 4516 7143 4521 7140 4523 7143
4524 7141 4523 7138 4525 7136 4527 7136
4530 7130
TIME...MOT...LOC 0458Z 315DEG 39KT 4521 7131
JCSpecial weather statement, Jul 1, 1:16 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Gray ME
116 AM EDT SUN JUL 1 2018
MEZ007>009-013-014-021-022-028-NHZ001-010600-
Northern Oxford-Interior Waldo-Southern Franklin-Southern
Somerset-Kennebec-Coastal Waldo-Northern Franklin-Central
Somerset-Northern Coos-
116 AM EDT SUN JUL 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
KENNEBEC...WALDO...WEST CENTRAL OXFORD...CENTRAL SOMERSET...SOUTHERN
FRANKLIN AND EAST CENTRAL COOS COUNTIES...
At 115 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 18 miles south of Billy-Jack Depot to
near Fairfield to 8 miles northwest of Canaan. Movement was southeast
at 40 mph.
Strong gusty winds over 40 mph and half inch hail can be expected in
some of these storms. Also, expect frequent lightning and locally
heavy downpours with poor drainage flooding possible.
Locations impacted include...
Waterville, Farmington, Belfast, Fairfield, Dexter, Colebrook,
Searsport, Pittsfield, Thorndike, Oakland, Skowhegan, China, Clinton,
Belgrade, Bingham, Errol, Blanchard, Rockwood, Unity and Seboomook.
This includes Interstate 95 between mile markers 125 and 156.
This also includes...
Moose Point State Park, Mount Blue, Coleman State Park, Old Blue
Mountain, and Bemis Mountain.
LAT...LON 4588 6966 4587 6965 4588 6971 4576 6972
4573 6981 4565 6970 4553 6978 4501 6962
4507 6935 4473 6927 4473 6920 4464 6918
4468 6896 4433 6884 4482 7113 4498 7154
4503 7149 4464 6963 4597 7012 4598 6987
TIME...MOT...LOC 0515Z 297DEG 35KT 4598 7009 4462 6959 4507 7169
JCSpecial weather statement, Jul 1, 1:39 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Gray ME
139 AM EDT SUN JUL 1 2018
MEZ007>009-013-014-NHZ001-010630-
Northern Oxford-Southern Franklin-Southern Somerset-Northern
Franklin-Central Somerset-Northern Coos-
139 AM EDT SUN JUL 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OXFORD...WESTERN
SOMERSET...FRANKLIN AND NORTHEASTERN COOS COUNTIES...
At 137 AM EDT, a cluster of strong thunderstorms were located 12
miles northeast of Coburn Gore, moving southeast.
Winds in excess of 40 mph and pea size hail are possible with these
storms. Torrential rainfall is also occurring with these storms, and
may cause localized flooding. Frequent cloud to ground lightning is
occurring with this storm. Seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Farmington, Jackman, Eustis, Coburn Gore, Rangeley, Madison,
Kingfield, Bingham, Carrabassett Valley, Pittsburg, Phillips,
Norridgewock, Canaan, Dixville, Weld, Anson, Embden, Avon, Dallas
Plantation and Clarksville.
This also includes...
First Connecticut Lake, Saddleback Mountain, Sugarloaf Mountain,
Crocker Mountain, and The Bigelows.
These storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4557 6975 4462 6988 4501 7151 4521 7140
4530 7128 4525 7123 4524 7115 4530 7110
4535 7101 4534 7096 4523 7086 4543 7080
4538 7064 4543 7063 4551 7072 4557 7069
4567 7056 4573 7038 4580 7042 4592 7026
TIME...MOT...LOC 0537Z 296DEG 54KT 4546 7057
MBCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:48 PM EDT | Special Weather Statement | GYX | Coos | 42 min |
| Jun 30, 10:01 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 59 min |
| Jun 30, 10:21 PM EDT | Tornado Warning | GYX | Coos | 54 min |
| Jul 1, 12:58 AM EDT | Special Weather Statement | GYX | Coos | 32 min |
| Jul 1, 1:32 AM EDT | Areal Flood Advisory | GYX | Coos | 3 hr |
| Jul 1, 2:37 PM EDT | Excessive Heat Warning | GYX | Cheshire, Hillsborough | 5 hr |
| Jul 1, 2:37 PM EDT | Heat Advisory | GYX | Belknap, Carroll, Cheshire, Hillsborough, Strafford | 28 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.